# SDR ASMF200403012

- Difficulty date: March 21, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 56,265 hours, 42,410 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF OIL STRAINER CLOGGING LIGHT TURNED ON.  PRESSURE SWITCH AND STRAINER CLOGGING OIL SWITCH WERE CHECKED AND LEAK TEST WAS PERFORMED, ALL CORRECT.  THE LEFT FILTER WAS REMOVED, CLEANED AND INSTALLED, TEST WAS CORRECT IAW MM 79-20-06.  DURING OVERNIGHT SERVICE THE FILTER WAS REPLACED IAW MM 79-20-06, TEST CORRECT.
